# SDR AALA20171004008

- Difficulty date: October 3, 2017
- Submitted: October 4, 2017
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug MD 83
- Aircraft serial: 53564
- Aircraft time: 55,337 hours, 27,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 24196
- Condition: Inoperative
- Location: Emergency Light
- Part time: 41,663 hours, 20,774 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS IN THE TAIL COMPARTMENT ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK B5-28 IAW AMM 33-53-00.  OPS CHECKED GOOD.
